Korean J. Math.  Vol 28, No 1 (2020)  pp.49-64
DOI: https://doi.org/10.11568/kjm.2020.28.1.49

Fuzzy prime spectrum of $C$-algebras

Gezahagne Mulat Addis

Abstract


In this paper, we define fuzzy prime ideals of $ C- $algebras and investigate some of their properties. Furthermore, we study the topological properties of the space of fuzzy prime ideals of $ C- $algebra equipped with the hull-kernel topology.

Keywords


C-algebras; fuzzy ideals; fuzzy prime ideals; fuzzy prime spectrum.

Subject classification

03G05; 03G25; 03E72; 08A72

Sponsor(s)



Full Text:

PDF

References


B. A. Alaba and G. M. Addis, Fuzzy ideals of C−algebras, Intern. J. Fuzzy Mathematical Archive 16 (1) (2018), 21–31. (Google Scholar)

B. A. Alaba and G. M. Addis, L−Fuzzy ideals in universal algebras, Ann. Fuzzy Math. Inform. 17 (1) (2019), 31–39. (Google Scholar)

B. A. Alaba and G. M. Addis, L−Fuzzy prime ideals in universal algebras, Advances in Fuzzy Systems, vol. 2019, Article ID 5925036, 7 pages, 2019. (Google Scholar)

B. A. Alaba and G. M. Addis, L−Fuzzy semi-prime ideals in universal algebras, Korean J. Math. 27 (2) (2019), 329–342. (Google Scholar)

B. A. Alaba and G. M. Addis, Fuzzy congruence relations on almost distributive lattices, Ann. Fuzzy Math. Inform. 14 (3), (2017) 315–330. (Google Scholar)

Y. Bo and W. Wu, Fuzzy ideals on a distributive lattice, Fuzzy Sets and Systems 35 (1990), 231–240. (Google Scholar)

G. Birkhoof, Lattice theory, Amer. Math. Soc. Colloquium publications, Vol. 24 (1967). (Google Scholar)

G. Gratzer, General lattice theory, Academic Press, New York(1978). (Google Scholar)

F. Guzman and C. C. Squier, The algebra of conditional logic, Algebra Universalis 27 (1990), 88–110. (Google Scholar)

A. K. Katsaras and D.B. Liu, Fuzzy vector spaces and fuzzy topological vector spaces, J. Math. Anal. Appl. 58 (1977), 135–146. (Google Scholar)

W. J. Liu, Fuzzy invariant subgroups and fuzzy ideals, Fuzzy Sets and Systems 8 (1982) 133–139. (Google Scholar)

G. C. Rao and P. Sundarayya, C-algebra as a poset, International Journal of Mathematical sciences 4 (2005), 225–236. (Google Scholar)

G. C. Rao and P. Sundarayya, Decomposition of a C-algebra, Int. J. Math. Math. Sci. 2006, 1–8. (Google Scholar)

A. Rosenfeld, Fuzzy Groups, J. Math. Anal. Appl. 35 (1971), 512–517. (Google Scholar)

U. M. Swamy, G. C. Rao and R. V. G. RaviKumar, Centre of a C-algebra, Southeast Asian Bulletin of Mathematics 27 (2003), 357–368. (Google Scholar)

U. M. Swamy, G. C. Rao, P. Sundarayya and S. K. Vali, Semilattice structures on a C-algebra, Southeast Asian Bulletin of Mathematics 33 (2009), 551–561. (Google Scholar)

U. M. Swamy and K. L. N. Swamy, Fuzzy prime ideals of rings, J. Math. Anal. Appl. 134 (1988), 94–103. (Google Scholar)

S. K. Vali, P. Sundarayya and U. M. Swamy, Ideals of C-algebras, Asian-European Journal of Mathematics 3 (2010), 501–509 (Google Scholar)

S. K. Vali, P. Sundarayya and U. M. Swamy, Ideal congruences on C-algebras, International Journal of Open Problems in Computer Science and Mathematics 3 (2010), 295–303 (Google Scholar)

S. K. Vali and U. M. Swamy, Prime spectrum of a C-algebra, International Journal of Open Problems in Computer Science and Mathematics 4 (2011), 295–303. (Google Scholar)

C. K. Wong, Fuzzy point and local properties of fuzzy topology, J. Math. Anal. Appl. 46 (l974), 316–328. (Google Scholar)

L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338–353. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr